# SDR ABXA20240604106

- Difficulty date: June 4, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 95,424 hours, 24,824 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS11708K0165
- Part serial: BN127494
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

RIGHT HYDRAULIC SYSTEM FAILED - NO PRESSURE, QUANTITY 0  ON TAXI OUT. AC RETURED TO GATE AND MAINTENANCE GROUNDED AC . FOUND HYDRAULIC LINE FLEX LINE AS117-08K0165 (HOSE ASSY, SECT 31 ENG HYD) LEAKING AT THE RH ACMP.  .REPLACED WITH FLEX LINE AND DERERRED FOR TACKING IAW AMM 20-10-04 AND GMM 07.04 . SERVICED HYDRAULICS TO FULL . LEAK CHECK GOOD .AC RETURNED TO SERVICE.  NEXT LEG REMOVED & REPLACED R/H HYD ACMP TEMPORARY LINE WITH THE CORRECT FLEX LINE IAW B767 AMM 29-11-01 OK FOR SERVICE THIS CLOSES DI52279 PLACARDS REMOVED  A/C REMAINS NO ETOPS LP 38850-44/2.
